Flat extensions in ∗-algebras

Bernard Mourrain 1 Konrad Schmüdgen 2
1 AROMATH - AlgebRe, geOmetrie, Modelisation et AlgoriTHmes
CRISAM - Inria Sophia Antipolis - Méditerranée , National and Kapodistrian University of Athens
Abstract : The main result of the paper is a flat extension theorem for positive linear functionals on ∗-algebras. The theorem is applied to truncated moment problems on cylinder sets, on matrices of polynomials and on enveloping algebras of Lie algebras.
Type de document :
Article dans une revue
Proceedings of the American Mathematical Society, American Mathematical Society, 2016, 144 (11), pp.4873-4885. 〈10.1090/proc/13158〉
Liste complète des métadonnées

Littérature citée [11 références]  Voir  Masquer  Télécharger

https://hal.inria.fr/hal-01009909
Contributeur : Bernard Mourrain <>
Soumis le : mercredi 18 juin 2014 - 19:02:05
Dernière modification le : samedi 27 janvier 2018 - 01:30:41
Document(s) archivé(s) le : jeudi 18 septembre 2014 - 11:31:14

Fichiers

paper-hal.pdf
Fichiers produits par l'(les) auteur(s)

Licence


Distributed under a Creative Commons Paternité - Pas d'utilisation commerciale - Pas de modification 4.0 International License

Identifiants

Collections

Citation

Bernard Mourrain, Konrad Schmüdgen. Flat extensions in ∗-algebras. Proceedings of the American Mathematical Society, American Mathematical Society, 2016, 144 (11), pp.4873-4885. 〈10.1090/proc/13158〉. 〈hal-01009909〉

Partager

Métriques

Consultations de la notice

511

Téléchargements de fichiers

161